Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I used a hydrocortisone for the dry/red patches I have on my face. Is a 1% bad for my face? How often can I use it? I used it for a 10 day period, didn't use it for 1 week, then it came back, so I've used it for the next 4 days (but I stopped yesterday since knowing the effects.)

If I was to put this on once a week, would this harm my skin?

What are the chances of steroid induced rosacea? Can I continue to use this?

Thanks guys.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×